# SDR R61A2021112900938

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 35,473 hours, 22,478 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FWD FIRE SYSTEM FAIL ON CLIMBOUT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. INSPECTED FWD CARGO FOR EVIDENCE OF SUSPECTED FIRE, NO FIRE DAMAGE FOUND ON FWD CARGO. TROUBLESHOT CARGO FWD FIRE SYSTEM FAIL, RESET MAU GIO3B MODULE. TEST PASSED.
